# SDR CA041215002

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,621 hours
- Engine: Lyc O235L2C
- System (JASC): 7602 · Mixture Control
- Part: Control Unit
- Part number: AN742D3
- Condition: Loose
- Location: Mixture
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT WAS IN CRUISE, HE STARTED TO LEAN THE ENGINEWENT PAST LEAN OF PEAK SO HE PUSHED THE MITURE BACK IN BUT THE ENGINE WAS STILL LOSING POWER. HE LANDED IN A FIELD WITHOUT ANY DAMAGE.ENGINEER WENT OUT AND REMOVED THE COWLING AND DISCOVERED THAT THE CLAMP THAT HOLDS THE MIXTURE CABLE TO THE MIXTURE SUPPORT ASSEMBLY WAS LOOSE. CLAMP WAS REPLACED. MIXTURE WAS MOVED WORKS CORRECTLY. AIRCRAFT WAS FLOWN BACK TO BASE WITHOUT INCIDENT.
